Human Papillomavirus (HPV) Community
Lesions from imiquimod
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lesions from imiquimod

Hi guys,

I've been using imiquimod to treat my genital warts for a little over a month now (applying it every other day), and I'm starting to get some lesions on the shaft of my penis. Most noticeably right under the head. It's very red and sometimes looks like an open sore if it's been chafed a bit, and sometimes looks like it's kind of scabbing over. Is this a cause for alarm? Should I put my imiquimod treatment on hold for a little while to let the lesions heal? Should I put Neosporin or something on the lesions? Or is this normal and should I just continue to regularly apply the imiquimod cream?

Thanks!
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
Hair loss is not a reported side effect of Plan B. It can be due to anemia in your case for which you should take iron supplements. You need to pay attention to your diet. Your hair needs vitamins and minerals to grow that it can only get from the bloodstream. So if you want to speed up your hair growth and thickness you should limit the intake of fat and salts. Selenium, zinc and magnesium are some of the minerals that your hair needs and also amino acids and vitamin E will help in growing hairs. You can regularly massage scalp with oil, use protein conditioner to avoid loss and help growing, prevent exposure in hot sun etc.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
563773_tn?1374250139
Hello,

Sorry replied to an earlier post first.

These lesions can be due to contact dermatitis to Imiquimod. Do not use it further without medical guidance. Apply Neosporin ointment and calamine lotion and avoid messing with it. Also wear cotton underwears. You can take anti-inflammatory pain killers like ibuprofen or acetaminophen. If the lumps persist then it will be best to get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Avatar_m_tn
Thank you very much for the reply, Dr. Kaur. Thank you for mentioning that I should put Neosporin on it, as I wasn't sure if I was supposed to put any other ointments on the area while the imiquimod was "in my system" or however you would phrase it.

In the meantime I'm going to take a few extra days off of the imiquimod as opposed to putting it on every other day and hopefully I'll notice some results.

Thanks again.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Human Papillomavirus (HPV) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top STDs Answerers
3149845_tn?1386354841
Blank
Life360
fort lauderdale, FL
Avatar_n_tn
Blank
veryworried420
101028_tn?1348750963
Blank
gracefromHHP
PA
Avatar_m_tn
Blank
mikey29287
Australia
Avatar_f_tn
Blank
feelinghelpless27
Avatar_m_tn
Blank
Jswtich90
United Kingdom